Levocetirizine - is headache a sideeffct?

Question is Closed Report Mark as Favorite

Answers (1)

14 Aug 2009

Headache is not a stated side effect of levocetirizine, however this does not mean it's not a side effect. Stuffy nose and sinus pain is a side effect of levocetirizine, and if you are experiencing these then your headaches are probably secondary to these side effects.

The links below have reviews made by people who have used it. Hope this helps.

http://www.drugs.com/comments/levocetirizine/

http://www.drugs.com/comments/levocetirizine/xyzal.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is there any side effect if I'm contineously using this levocetirizine 5mg tab?

Contineously taking if my sinus allergy is getting worse. Could you recommend a good medicine for sinus allergies specially I'm smoking. Thanks.

1 answer 2 Sep 2009

How long does levocetirizine stay in a persons system?

I just started taking it and it I have severe eczema. It made me feel weak, sluggish, tired and short of breath.

1 answer 21 Sep 2013